# SDR FDEA2020050430887

- Difficulty date: May 3, 2020
- Submitted: May 7, 2020
- Operation: Air carrier
- Aircraft: N780FD
- Make and model: Boeing 757222
- Aircraft serial: 25253
- Aircraft time: 76,559 hours, 29,708 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 271N61192
- Condition: Ruptured
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

LOSS OF ALL LEFT HYD FLUID.     FOUND L MLG DOWN LOCK ACTUATOR LINE RUPTURED. R&R'D  LINE IN REF TO AMM 32-32-02-4. RAN ENGINE AND  ENGAGED EDP TO VERIFY PUMP INTEGRITY PER JRH. OPS  CHECK GOOD, LEAK CHECK GOOD. OK FOR SERVICE
